# SDR DALA2016121409860

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 44,173 hours, 29,802 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, THE AIRCRAFT'S MAIN BRAKES LOCKED, CAUSING THE AIRCRAFT TO STOP UN-COMMANDED, AND CAUSING FLIGHT ATTENDANT CREW INJURIES REQUIRING MEDICAL ATTENTION.  THE FLIGHT CREW ALSO REPORTED THAT THE AUTO-BRAKE SYSTEM FAILED TO ARM.  CORRECTIVE ACTION:  MAINTENANCE FOUND THE NO.3 BRAKE ASSEMBLY INBOARD ROTOR FALLING BETWEEN THE STATORS AND LOCKING UP THE NO.3 BRAKE.  THE NR 3 BRAKE ASSEMBLY WAS REMOVED AND REPLACED PER THE MD90 AMM.  MAINTENANCE ALSO PERFORMED AN ANTI-SKID SYSTEM RETURN-TO-SERVICE TEST WITH NO PRESENT STATUS FAULTS, AND AN AUTO-BRAKE SYSTEM RTS TEST THAT PASSED.  THE AUTO-BRAKE SYSTEM ARMED NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE. (LP# 9690726)
